Über singuläre Zahlensysteme

A. Khintchine

Compositio Mathematica (1937)

  • Volume: 4, page 424-431
  • ISSN: 0010-437X

How to cite


Khintchine, A.. "Über singuläre Zahlensysteme." Compositio Mathematica 4 (1937): 424-431. <http://eudml.org/doc/88668>.

author = {Khintchine, A.},
journal = {Compositio Mathematica},
keywords = {Number theory},
language = {ger},
pages = {424-431},
publisher = {Johnson Reprint Corporation},
title = {Über singuläre Zahlensysteme},
url = {http://eudml.org/doc/88668},
volume = {4},
year = {1937},

AU - Khintchine, A.
TI - Über singuläre Zahlensysteme
JO - Compositio Mathematica
PY - 1937
PB - Johnson Reprint Corporation
VL - 4
SP - 424
EP - 431
LA - ger
KW - Number theory
UR - http://eudml.org/doc/88668
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.